MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT HBSAG QUALITATIVE; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT HBSAG QUALITATIVE; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Catalog Number 04P53-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information provided on 05jan2026: sid: (b)(6): 49yrs old male: initial=1.44 s/co /repeated=1.50 and 1.49 s/co /repeated with lot number: 81084fz00=1.75, 1.43 and 1.38 s/co; neutralization test: c2=1.39 s/co and % neutralization=101.7%.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false repeat reactive architect hbsag qualitative results which questioned by the physician for several patients.The one result example provided were: initial=1.23 s/co (> or =1.00 s/co=reactive) /repeated after redrawn multiple times same patient=1.6, 1.7 and 1.33 s/co.Hbsag qual confirmatory c2=1.55 s/co; % neutralization=99% (c2=> or =0.70 s/co and % neutralization=> or =50%=confirmed positive).Additional information provided: all other hepatitis b markers are negative (no actual results provided).Additional information provided on 05jan2026: sid: (b)(6): 49yrs old male: initial=1.44 s/co /repeated=1.50 and 1.49 s/co /repeated with lot number: 81084fz00=1.75, 1.43 and 1.38 s/co; neutralization test: c2=1.39 s/co and % neutralization=101.7% there was no reported impact to patient management.
 
Additional Manufacturer Narrative
Updated section b3 date of event: additional information provided on 05jan2026 with new lot number 81084fz00.The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review for architect hbsag qualitative reagent, lot 81084fz00.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the architect hbsag qualitative assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 81084fz00.Device history record review did not identify any non-conformances or deviations with the complaint lots and complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.There was no issue with reagent performance identified.Based on the investigation, the device met performance specification and performed as intended at the customer site, therefore there is no systemic issue or deficiency with the architect hbsag qualitative reagent, lot 81084fz00.

Brand Name
ARCHITECT HBSAG QUALITATIVE
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24059731
Report Number3008344661-2026-00007
Device Sequence Number9421229
Product Code LOM
UDI-Device Identifier00380740007775
UDI-Public(01)00380740007775(17)260515(10)81084FZ00
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2026
Device Catalogue Number04P53-25
Device Lot Number81084FZ00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6).; ARC I2000SR INST, 03M74-02, (B)(6).
Patient Age49 YR
Patient SexMale